Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it¿s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.
- Helps prevent another heart attack or clot-related (ischemic) stroke when taken as directed by your doctor
- Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
- Sodium-free and caffeine-free
- Coated to make it easier to swallow
- #1 Doctor Recommended Aspirin Brand
Bayer and the Bayer Cross are registered trademarks of Bayer.
Do not use this product if printed safety seal bearing "Bayer HealthCare" under cap is torn or missing. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen.
Warnings. Reye¿s syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye¿s syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include:
|Low Dose Safety Coated Aspirin 81 mg Tablets|
|Serving Size||1 tablet|
|Serving Per Container|
|Amount per Serving||%DV|
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.07
Product in inches (LxWxH): 1.72x 2.81x 1.72
Item Code: 609930
*Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.